Suboxone Film has been giving me sereve headaches and sometimes even vomiting. Also my feet are sore and tender for some reason. Has anyone had these symptoms? I hear Subutex is cheaper than Suboxone too and I pay out of pocket for my meds. I don't want to be on Buprenorphine much long and I wanted to see about weening off in 30 days with Subutex I hear you can sleep better and I also heard a rumore that naloxone can sometime block your natural dopimine in your brain is this true??
Subutex has a generic that is cheaper. I have seen several complaints of headaches, soreness, ane feeling bad on the film, more complaints than not. Go to wikipedia and look up both naloxone and suboxone, i swear i read that the naloxone blocked dopamine on 1 of those 2 pages. U didn't list ur dose, and there is a quick taper, i did a slow taper and walked alot when i got down to 1 mg thru .25 mgs and it helped. more info in my profile story. When u r tapering, if u think u might b depressed, get that treated, some like me do. Good Luck. Pattishan
Jbomb - If you have never been prescribed Subutex before, it is tough to say that the Suboxone is causing the severe headaches, vomiting and sore feet. If you had been on Subutex w/o these symptoms, then I would surely blame your reaction to Suboxone. That said, Subutex has a generic version that is MUCH cheaper that Suboxone. Regarding the naloxone and its affect on dopamine, I have recently read the same thing about naloxone. Back to you, I think you may need a higher dose of Subutex/Suboxone at least until you start feeling better and then you should think about tapering. It sounds to me like you are undermedicated if you are having these symptoms. They sound like WD symptoms to me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2010 • 5 answers
Posted 9 Mar 2011 • 8 answers
Posted 23 Mar 2011 • 3 answers
Is a 4mg per day drop in suboxone a big deal? Originally, I was given a rx for 16mg of subutex (not?
Posted 20 Apr 2011 • 4 answers
Posted 22 Jan 2012 • 1 answer